# SDR SWIA202155644

- Difficulty date: January 8, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL PANEL CORROSION HAS BEEN FOUND TO BE OUT OF ALLOWABLE LIMITS, PER REO 601R-53-41-666 REV -C DATED 2012-11-06 AT 4 EA LOCATIONS BETWEEN FS 424 AND FS 529 DUE TO THE DISTANCE BETWEEN ADJACENT BLENDS.  PERMANENT REPAIR REQUIRED.  C-CHECK RO 1/28/2021.  COMPLIED WITH REO 601R-53-41-2836 REV- DATED 2020-12-31.  REPAIR TO LT PRESSURE FLOOR SILL FORM 337, SKY CARD 51-900-1003.  SKY COMPLETED AND ATTACHED NO WEIGHT CHANGE
